MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Degraded (1153); Failure to Deliver (2338); No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a vent fail occurred during use.There was no patient injury reported.
 
Additional Manufacturer Narrative
The investigation has been started; results will be provided within the follow-up report.
 
Additional Manufacturer Narrative
Based on the logfile analysis, the reported symptom could be confirmed for the reported date of event.It was found that the supervisor function of the device detected a wrong motor position and forced a shutdown of automatic ventilation.The shut-down was accompanied by a corresponding alarm.The motor speed is being monitored continuously; speed fluctuations caused e.G.By an abraded collector disc will result in a deviation between measured and expected piston position.To prevent from damages, the system is designed to shut down automatic ventilation and to alert the user to this condition by means of a corresponding alarm.Manual ventilation and the monitoring functions remain available to the full extent.Dräger finally concludes that the device behaved as specified upon the malfunction of a single component; no patient consequences have been reported.The ventilator assembly has been replaced by the draeger service which solved the problem.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.
 
Event or Problem Description

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23643079
Report Number9611500-2025-00646
Device Sequence Number21360793
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)190410(17)190819(93)8607000-73
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown